4.5 C
New York
Thursday, February 29, 2024

‘Kush’ is dangerous, addictive, doctor warns users

A medical practitioner, Dr. Olawale Ogunlana, has issued a cautionary alert to young individuals in Nigeria regarding the emergence of a dangerous street substance known as “kush,” also commonly referred to as the “zombie drug.”

In a video shared on his X handle @olawalesmd, Dr. Ogunlana highlighted that kush has made its way into West Africa and is currently gaining popularity on the streets of Guinea, Liberia, and Sierra Leone.

kush comprises a mixture of cannabis, fentanyl, tramadol, and formaldehyde—ingredients that should never be combined or ingested by humans

Although not yet prevalent in Nigeria, Dr. Ogunlana emphasized the hazardous nature of kush, which comprises a mixture of cannabis, fentanyl, tramadol, and formaldehyde—ingredients that should never be combined or ingested by humans.

Describing the alarming effects of kush, Dr. Ogunlana explained that the drug induces swelling, infections, and open wounds on the legs, along with causing users to experience extreme drowsiness or collapse while walking.

kush induces swelling, infections, and open wounds on the legs, along with causing users to experience extreme drowsiness

Reports from Sierra Leone indicate that kush is responsible for numerous deaths and the hospitalization of thousands weekly, underscoring its highly addictive properties and the potential risks associated with the formaldehyde content, which may lead to cancer.

While acknowledging that kush has yet to pose a significant threat in Nigeria, Dr. Ogunlana issued a stern warning to Nigerian youths, urging them to steer clear of the substance should they encounter it.

Christiana Alabi-Akande
+ posts

Related Articles

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Stay Connected

3,500FansLike
3,028FollowersFollow
500FollowersFollow

Latest Articles